Oct 1, 2008
hi having side affects such as feeling very sketchy and itchy skin with rash after being on this med for 3 months- is this normal or should I discontinue or change ?
| Response from Dr. Young
Hello and thank you for your post.
If your having any side effects, the first thing you should do isn't to discontinue your medications, but rather to contact your HIV healthcare provider.
After a discussion about the possible causes and treatments, then you might consider a switch to an alternative medication, assuming that the HIV medications are the culprit.
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.